It is currently Thu Aug 17, 2017 8:05 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: SWEATY!!!
PostPosted: Wed Apr 04, 2012 10:52 am 
Offline
Average Poster
Average Poster

Joined: Fri Feb 24, 2012 1:20 pm
Posts: 17
Please I need advice. I started suboxone about a month ago and really have been doing OK. However I am really really sweaty. I am at the "age" when all women sweat but this is getting ridiculous plus I am starting to feel nauseous and lightheaded, I think becuase of the sweatiness. Any sugestions? How bad is suboxone withdrawal? I am ready to QUIT!!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Apr 04, 2012 4:37 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat May 01, 2010 3:46 pm
Posts: 461
Location: South Florida
This happens to a lot of us. Many get better over time, how high is your dose? Dr junig once said lowering dose shouldn't help but for me, I feel like it did.

I felt the same way as you but I am sure glad I stuck with sub! I was going to aa meetings every day and would be so bummed and nervous and that would cause me to sweat even more! I remember thinking how "everyone is looking at me an thinks I'm using or drinking again!!" little did I know at the time that everyone there were too busy thinking about themselves. Haha lol.

Glen b


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group